# SDR AALA202511044014

- Difficulty date: October 29, 2025
- Submitted: November 4, 2025
- Operation: Air carrier
- Aircraft: N341SV
- Make and model: Boeing 737-8
- Aircraft serial: 44487
- Aircraft time: 15,129 hours, 5,605 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Door
- Condition: Unsecure
- Location: Zone 800
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FORWARD LAVATORY DOOR DIFFICULT TO OPEN AND CLOSE.  SECURED TRIM ON FORWARD LAVATORY. PER AMM 20-30-11.
